I haven't tried it yet, but a doctor gave me samples of Bystolic because it's supposed to not lower blood pressure very much while it is supposed to slow heart rate, provided the dosage is low enough.
1. Did the doctor mention Digoxin to you?
2. Do you not have a diagnosis of I.S.T. (inappropriate sinus tachycardia) as well, since you also have tachycardia while at rest?
3. Did they rule out pheochromocytoma for you with your tachycardia is happening even in the night? Did they do the sensitive fasting plasma free metanephrines blood test?
4. Did they also ruled out:
a) iron deficiency with your fatigue, tachycardia even at rest and headaches,
b) vitamin B 12 deficiency with your fatigue, and
c) hyperthyroidism (hyperactive thyroid) with the tachycardia and panic?
5. Your ejection fraction is concerning to me. What did the cardiologist say about this?
6. Your blood pressures along with your panic attacks suggest to me you might have the hyperadrenergic form of P.O.T.S. (you mentioned you had P.O.T.S.). With that form, the blood pressure can be a nice normal low with rest, but spike when a person is upright. Have they checked your catecholamine levels, including doing a standing norepinephrine test?
Your numbers remind me of some I recorded some years back of my own blood pressure. I think my diastolic may have even topped 100 before. But I don't have the ejection fraction you do... that is something the cardiologist really needs to properly go over with you to address your concerns.
When I was diagnosed with P.O.T.S. and started having chest pains, I was afraid of heart attack. It was a comfort to me to have a cousin who had P.O.T.S. too tell me that this is a normal symptom of P.O.T.S.. Your heart rate is not higher than it would be as a target rate for someone who was exercising, so that might be a comfort too- it has been for my own tachycardia situation.
Here are a couple of threads about lack of sweating you may find of interest:
7. Your stopping smoking is commendable and an excellent step for your health. And while I think it definitely was the right step to take, you might consider how that may be affecting you as well- possibly could cause increased nervousness and slowed metabolism, which can lead to weight gain, for example. Have you discussed this with your doctor?